Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal fields disjoint from finite sets


Author: W. R. Scott
Journal: Proc. Amer. Math. Soc. 19 (1968), 1366-1368
MSC: Primary 12.45
DOI: https://doi.org/10.1090/S0002-9939-1968-0231815-2
MathSciNet review: 0231815
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. McCarthy, Maximal fields disjoint from certain sets, Proc. Amer. Math. Soc. 18 (1967), 347-351. MR 0210690 (35:1576)
  • [2] G. A. Miller, Maximal subgroups of a finite group, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 212-214. MR 0004025 (2:307a)
  • [3] Gerhard Pazderski, Über maximale Untergruppen endlicher Gruppen, Math. Nachr. 26 (1963/1964), 307-319. MR 0171836 (30:2063)
  • [4] Frank Quigley, Maximal subfields of an algebraically closed field not containing a given element, Proc. Amer. Math. Soc. 13 (1962), 562-566. MR 0137705 (25:1154)
  • [5] M. Suzuki, On the lattice of subgroups of finite groups, Trans. Amer. Math. Soc. 70 (1951), 345-371. MR 0039717 (12:586b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.45

Retrieve articles in all journals with MSC: 12.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231815-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society